OARC 35

from Thursday, 6 May 2021 (00:45) to Friday, 7 May 2021 (09:05)


        : Sessions
    /     : Talks
        : Breaks
6 May 2021
7 May 2021
AM
00:45 --- Webinar room opens - while waiting, grab a drink and mingle with your peers at https://chat.dns-oarc.net ---
01:00
OARC 35 Day 1 (until 01:45) ()
01:00 Welcome - Mr Keith Mitchell (DNS-OARC)   ()
01:15 On The Crucial Need for DITL Meta-Data - Mark Allman (ICSI)   ()
01:30 A Better Do-Not-Probe List - Matthew Pounsett (Nimbus)   ()
01:45 --- 15 Minutes Break ---
02:00
OARC 35 Day 1 (until 03:05) ()
02:00 Trufflehunter: Cache Snooping Rare Domains at Large Public DNS Resolvers - Audrey Randall (University of California San Diego)   ()
02:25 A Peek Into the DNS Cookie Jar: An Analysis of DNS Cookie Use - Casey Deccio (Brigham Young University)   ()
02:45 Machine Learning Router Hostname Patterns - Matthew Luckie (University of Waikato)   ()
02:55 Evaluation of anti-DDoS features in full-service resolvers - Yoshitaka Aharen (Japan Registry Services Co., Ltd.)   ()
03:05 --- 85 Minutes Break ---
04:30
OARC 35 Day 1 (until 05:20) ()
04:30 Oblivious DNS over HTTPS (ODoH): A Practical Privacy Enhancement to DNS - Sudheesh Singanamalla (Cloudflare Inc / University of Washington)   ()
04:50 Keep my privacy: DNS over HTTPS over CGN or public NAT64 - Kazunori Fujiwara (Japan Registry Services Co., Ltd)   ()
05:05 Public Disclosure DNS vulnerability - Dr Giovane Moura (SIDN Labs/TU Delft)   ()
05:20 --- 20 Minutes break ---
05:40
OARC 35 Day 1 (until 06:35) ()
05:40 30 years of operating a root name server - challenges now and then - Mr Lars-Johan Liman (Netnod)   ()
06:05 Multi-Signer DNSSEC Automation - Ulrich Wisser (IIS)   ()
06:20 DNS Migrations - Getting It Done - Kier PW   ()
06:35 --- BYOD OARC Social Event ---
00:45 --- Webinar room opens - while waiting, grab a drink and mingle with your peers at https://chat.dns-oarc.net ---
01:00
OARC 35 Day 2 (until 01:45) ()
01:00 Botnet Traffic Observed at Various Levels of the DNS Hierarchy - Duane Wessels (Verisign)   ()
01:25 Behind Closed Doors: A Network Tale of Spoofing, Intrusion, and False DNS Security - Casey Deccio (Brigham Young University)   ()
01:45 --- 15 Minutes Break ---
02:00
OARC 35 Day 2 (until 03:00) ()
02:00 Dnstap Updates - Chris Mikkelson (Farsight Security, Inc.)   ()
02:15 “So you think your Nameservers are Correct?” : Finding Errors Automatically in Nameserver Implementations - Siva Kesava Reddy Kakarla (University of California, Los Angeles)   ()
02:40 Planning and Deployment of DNS Zone Transfers-over-TLS - Shivan Sahib (Brave Software) Allison Mankin (Salesforce)   ()
03:00 --- 90 Minutes Break ---
04:30
OARC 35 Day 2 (until 05:35) ()
04:30 Keeping up with the DNS at the IETF - Benno Overeinder (NLnet Labs)   ()
04:50 TCP Fast Open? Not so fast! - Otto Moerbeek (PowerDNS/Open-XChange)   ()
05:15 Fragmentation, truncation, and timeouts: are large DNS messages falling to bits? - Dr Giovane Moura (SIDN Labs/TU Delft)   ()
05:35 --- 25 Minute Break ---
06:00
OARC 35 Day 2 - Keith Mitchell (DNS-OARC) (until 06:45) ()
06:00 OARC Software Update - Jerry Lundström (DNS-OARC)   ()
06:15 OARC Systems Update - Matthew Pounsett (DNS-OARC)   ()
06:30 OARC Status Update - Mr Keith Mitchell (DNS-OARC)   ()
PM